[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 4, Issue 2 (3-2011) ::
J. of Stat. Sci. 2011, 4(2): 231-251 Back to browse issues page
Improved Estimator of Coefficent of Determination in Multivariate Normal Distribution
Ahad Malekzadeh , Mina Tohidi
Abstract:   (18667 Views)
Coefficient of determination is an important criterion in different applications. The problem of point estimation of this parameter has been considered by many researchers. In this paper, the class of linear estimators of R^2 was considered. Then, two new estimators were proposed, which have lower risks than other usual estimator, such as the sample coefficient of determination and its adjusted form. Also on the basis of some simulations, we show that the Jacknife estimator is an efficient estimator with lower risk, when the number of observations is small.
Keywords: Coefficient of determination, Multivariate Normal Distribution, Jackknife estimator, Squared error loss function.
Full-Text [PDF 1376 kb]   (3085 Downloads)    
Type of Study: Research | Subject: Applied Statistics
Received: 2012/04/18 | Accepted: 2012/04/19
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Malekzadeh A, Tohidi M. Improved Estimator of Coefficent of Determination in Multivariate Normal Distribution. J. of Stat. Sci.. 2011; 4 (2) :231-251
URL: http://jss.irstat.ir/article-1-114-en.html


Volume 4, Issue 2 (3-2011) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3977